# SDR SWAA2025051457245

- Difficulty date: April 25, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#67 A-043 CABIN FLOOR PANEL 231KF HAS PULLED FIBERS TOP SURFACE<[01] REFER TO FAULT TTG8Q00ZYYKS WHERE EA 25-153-01025 WAS ADDED AS A SUBTASK;[02] VERIFIED ITEM 1 C/W
